Communications in Mathematical Physics

Optimal hypercontractivity for Fermi fields and related noncommutative integration inequalities

Eric A. Carlen and Elliott H. Lieb

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 155, Number 1 (1993), 27-46.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104253198

Mathematical Reviews number (MathSciNet)
MR1228524

Zentralblatt MATH identifier
0796.46054

Subjects
Primary: 46L57: Derivations, dissipations and positive semigroups in C-algebras
Secondary: 46L50 46L60: Applications of selfadjoint operator algebras to physics [See also 46N50, 46N55, 47L90, 81T05, 82B10, 82C10] 47D25 47N50: Applications in the physical sciences 81Q10: Selfadjoint operator theory in quantum theory, including spectral analysis 81S25: Quantum stochastic calculus

Citation

Carlen, Eric A.; Lieb, Elliott H. Optimal hypercontractivity for Fermi fields and related noncommutative integration inequalities. Comm. Math. Phys. 155 (1993), no. 1, 27--46. https://projecteuclid.org/euclid.cmp/1104253198


Export citation